MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR
Model Number HST III SEAL (4.5MM), 5-PACK
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).
 
Event or Problem Description
The hospital reported that during preparation for a coronary artery bypass procedure using hst iii seal (4.5mm), 5-pack.They followed the procedure, but a sticker (seal) remained in the delivery device.A replacement device was used to complete the procedure.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).
 
Event or Problem Description
The hospital reported that during preparation for a coronary artery bypass procedure using hst iii seal (4.5mm), 5-pack.They followed the procedure, but a sticker (seal) remained in the delivery device.A replacement device was used to complete the procedure.No procedural delay.There was no patient effect.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: b4, g4, g7, h2, h6, h10.The lot # 25161070 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: h6-investigation findings -device returned, h3- if other provide code -explain- device returned the device was returned to the factory for evaluation on 01/19/2023.An investigation was conducted on 02/08/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed on the loading device.The delivery device was returned inside the loading device.A mechanical evaluation was conducted.When performing step 2 of the loading procedure, a greater than normal amount of force had to be applied to push the delivery device down and for the "2" to slide into the window on the loading device.After the force was applied, the delivery device was loaded normally and the seal was deployed with no physical difficulties.He seal and tension spring assembly were removed from the loading device with no physical or visual difficulties.There were no cracks or delamination observed on the seal.Measurements of the delivery device were taken; the inner diameter was measured at 0.196 inches, the outer diameter was measured at 0.22 inches ((b)(4)).The length of the delivery tube was measured at 2.52 inches ((b)(4)).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device, the reported failure "activation problem" was not confirmed, however the analyzed failure "fitting problem", was confirmed.
 
Event or Problem Description
N/a.

Brand Name
HST III SEAL (4.5MM), 5-PACK
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14853043
Report Number2242352-2022-00582
Device Sequence Number17442073
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public00607567700307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberHST III SEAL (4.5MM), 5-PACK
Device Catalogue NumberHS-3045
Device Lot Number25161070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer07/21/2022
09/14/2022
02/13/2023
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date08/25/2022
09/14/2022
02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.; UNK.; UNKNOWN.
Patient SexPrefer Not To Disclose